The Asymptotic Optimality of Spider-Web Networks
We determine the limiting behavior of the linking probability for large spider-web networks. The result confirms a conjecture made by Ikeno in 1959. We also show that no balanced crossbar network, in which the same components are interconnected according to a different pattern, can have an asymptotically larger linking probability.
© 1992 Elsevier Ltd.
Nicholas Pippenger, The asymptotic optimality of spider-web networks, Discrete Applied Mathematics, Volumes 37–38, 15 July 1992, Pages 437-450, ISSN 0166-218X, 10.1016/0166-218X(92)90150-9. (http://www.sciencedirect.com/science/article/pii/0166218X92901509)